# SDR SWIA200515230

- Difficulty date: July 2, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 22,128 hours, 31,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER ROW 9 IS INTERMITTENT.  SECURED LOOSE GROUND WIRE AT ROW 9 EXIT SIGN. OPERATIONAL CHECK GOOD.
